Makale
Tam Makale
Uluslararası
2025
Conformal Geometric Solitons on the Tangent Bundle of a Statistical Manifold
International Electronic Journal of Geometry
Cilt 18 · Sayı 1 · ss. 86–96 · 01.01.2025
Özet
Let (Mn,∇, g) denote a statistical manifold equipped with a torsion-free linear connection ∇ and a (pseudo-) Riemannian metric g. The tangent bundle TM of the statistical manifold (Mn,∇, g) is endowed with a twisted Sasaki metric, denoted as G. The objective of this paper is to explore conformal Ricci, conformal Yamabe, and conformal Ricci-Yamabe solitons on the tangent bundle TM concerning the twisted Sasaki metric G.
Anahtar kelimeler
Tangent bundle
Conformal soliton
statistical manifold.
twisted Sasaki metric
Atıf için künye
Gezer, A., & Bilen, L. (2025). Conformal Geometric Solitons on the Tangent Bundle of a Statistical Manifold. International Electronic Journal of Geometry, 18(1), 86–96. https://doi.org/10.36890/iejg.1499698
BibTeX
@article{gezer2025-73709,
author = {Gezer, Aydın and Bilen, Lokman},
title = {Conformal Geometric Solitons on the Tangent Bundle of a Statistical Manifold},
journal = {International Electronic Journal of Geometry},
year = {2025},
volume = {18},
number = {1},
pages = {86--96},
issn = {1307-5624},
doi = {10.36890/iejg.1499698},
url = {https://akademik.atauni.edu.tr/yayinlar/73709-conformal-geometric-solitons-on-the-tangent-bundle-of-a-statistical-manifold}
}